# SDR DALA13030580947

- Difficulty date: June 17, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 62,210 hours, 46,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT SEAT TRACK X=22 BETWEEN STA Y=1286 TO1295 PAX CABIN.  DAMAGE AREA WAS CUTOUT AND NEW INSTALLED AND IDENTIFIED AREA AND APPLIED CIC. IAW SRM 51-10-3, PAR 14, 21, 26, 38, 51-30-1 PS-900-5-1 NR 04.
